The Annals of Mathematical Statistics

Random Graphs

E. N. Gilbert

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 30, Number 4 (1959), 1141-1144.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706098

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177706098

Mathematical Reviews number (MathSciNet)
MR108839

Zentralblatt MATH identifier
0168.40801

Citation

Gilbert, E. N. Random Graphs. The Annals of Mathematical Statistics 30 (1959), no. 4, 1141--1144. doi:10.1214/aoms/1177706098. http://projecteuclid.org/euclid.aoms/1177706098.


Export citation